# SDR SWAA011610

- Difficulty date: May 31, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 43,748 hours, 31,407 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adj
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT ASSY OUT OF ADJUSTMENT.  ADJUSTED SLIDE ASSY PER MM.
